Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Universal families for conull FK spaces

Author: A. K. Snyder
Journal: Trans. Amer. Math. Soc. 284 (1984), 389-399
MSC: Primary 46A45; Secondary 40H05
MathSciNet review: 742431
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers the problem of determining a useful family of sequence spaces which is universal for conull FK spaces in the following sense: An FK space is conull if and only if it contains a member of the family. In the equivalent context of weak wedge spaces, an appropriate family of subspaces of boundedness domains $ {m_A}$ of matrices is shown to be universal. Most useful is the fact that the members of this family exhibit unconditional sectional convergence. The latter phenomenon is known for wedge spaces. Another family of spaces which is universal for conull spaces among semiconservative spaces is provided. The spaces are designed to simplify gliding humps arguments. Improvements are thereby obtained for some pseudoconull type theorems of Bennett and Kalton. Finally, it is shown that conull spaces must contain pseudoconull BK algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A45, 40H05

Retrieve articles in all journals with MSC: 46A45, 40H05

Additional Information

PII: S 0002-9947(1984)0742431-1
Keywords: FK space, conull, weak wedge
Article copyright: © Copyright 1984 American Mathematical Society